# SDR USAABB02020

- Difficulty date: March 6, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLIGHT STATION EMERGENCY EXIT LIGHT WOULD NOT TEST.  MAINTENANCE REPLACED THE BATTERIES. (M)
